# SDR DALA2020120303956

- Difficulty date: December 3, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 86,954 hours, 22,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND A CRACK ON INNER CHORD FRAME AT UPPER HINGE CUTOUT OF PASSENGER ENTRY DOOR R2.  CRACK REPAIRED, PER ERA 588830-14.
